Please use this identifier to cite or link to this item:
Title: Approximation Algorithms for Edge-Disjoint Paths and Unsplittable Flow
Authors: Erlebach, Thomas
First Published: 24-Jan-2006
Publisher: Springer Verlag
Citation: Lecture Notes in Computer Science, 2006, 3484, pp.97-134
Type: Book chapter
Description: This is the authors' final draft of the Book Chapter published as Lecture Notes in Computer Science, 2006, vol. 3484, pp.97-134. The final published version is available at
Appears in Collections:Books & Book Chapters, Dept. of Computer Science

Files in This Item:
File Description SizeFormat 
edpsurvey.pdf340.33 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.